# SDR AALA20151119007

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 2,730 hours, 1,075 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST PRESS CYLINDER IS LOW.  SERVICED L3 DOOR ASSIST CYLINDER IAW AMM 52-22-00.
